# SDR NWAA094395518

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 75,248 hours, 30,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trigger
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR 2L EMERGENCY DOOR ASSIST BOTTLE PRESSURE READING AT ZERO PSI.  REMOVED AND REPLACED DOOR ASSIST BOTTLE PER AMM 52-11-30-401.  DURING OPERATIONAL CHECK BOTTLE DISCHARGED.  FOUND DOOR TRIGGER BROKEN ON UPPER HINGE ARM.  REMOVED AND REPLACED POWER TRIGGER FORK AND DOOR ASSIST BOTTLE PER AMM 52-11-30-401.  PERFORMED SYSTEM TEST PER AMM 52-11-20-735.  OPS CHECKS GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
